Differential and Integral Equations

The concept of value in differential games of survival and viscosity solutions of Hamilton-Jacobi equations

Pierpaolo Soravia

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 5 (1992), 1049-1068.

Dates
First available in Project Euclid: 10 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370870941

Mathematical Reviews number (MathSciNet)
MR1171979

Zentralblatt MATH identifier
0758.90093

Subjects
Primary: 90D25
Secondary: 49J25

Citation

Soravia, Pierpaolo. The concept of value in differential games of survival and viscosity solutions of Hamilton-Jacobi equations. Differential Integral Equations 5 (1992), no. 5, 1049--1068. https://projecteuclid.org/euclid.die/1370870941


Export citation